Sh:454

Bib entry
@article{Sh:454,
 author = {Shelah, Saharon},
 title = {{Number of open sets for a topology with a countable basis}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {83},
 number = {3},
 year = {1993},
 pages = {369--374},
 issn = {0021-2172},
 doi = {10.1007/BF02784064},
 mrclass = {54A25 (54A05 54H05)},
 mrnumber = {1239070},
 mrreviewer = {Andrzej Szyma\'nski},
 doi = {10.1007/BF02784064},
 note = {\href{https://arxiv.org/abs/math/9308217}{arXiv: math/9308217}},
 arxiv_number = {math/9308217}
}